MAUDE Adverse Event Report: COVIDIEN JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 763656
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the tubing is not connected all the way and there is a slight hole causing the bag to leak.There was no patient harm reported.
 
Additional Manufacturer Narrative
Investigation summary: the customer reported that the tubing is not connected all the way and there is a slight hole causing the bag to leak.There was no patient harm reported.A device history record (dhr) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.Product lot and failure mode trend analysis did not identify a trend within the reported lot, nor for the reported failure mode.The reported device was not returned for evaluation, however, photographs were provided by the customer.Visual inspection of the photographs confirmed the device was leaking.The root cause is determined to be manufacturing/process related.A corrective action was initiated to replace the rf sealing machine.No further action is required at this time.This device issue will continue to be monitored and trended.

Brand Name
JOEY 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11414213
Report Number1282497-2021-09951
Device Sequence Number11756345
Product Code LZH
UDI-Device Identifier10884521072305
UDI-Public10884521072305
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number763656
Device Catalogue Number763656
Device Lot Number203140083
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer03/03/2021
Initial Report FDA Received Date03/04/2021
Supplement Report FDA Received Date04/23/2021
Patient Sequence Number1